Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Bumps on vagina, chlamydia, bacterial vaginosis, sensitive skin

Hi. I ve been tested about two months ago, in which I had bumps on my vagina . When receiving the results, I only had chlamydia and bv. However. I m experiencing this break out again ( note: that this happens after shaving, and its on the upper lips of the vagina) and I have a whitehead ontop of my vagina. Could this be that the chlamydia isn t all the way clear, my skin is just THAT sensitive to shaving at times, or I m just out of luck?
Asked On : Wed, 9 May 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
This is could be folliculitis that's happens due to shaving, proper care and treatment givens the good result, conservative line of treatment would be best and that includes, "Tab Ibuprofen 400 mg three times in day, apply Povidone ointment, hygienic care is important, nothing to worry about this, it would come around, hope this information helps you, have a nice day.
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor